# SDR SIMA201911143006

- Difficulty date: November 13, 2019
- Submitted: November 14, 2019
- Operation: Air carrier
- Aircraft: N664MS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145779
- Aircraft time: 38,768 hours, 33,782 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD COCKPIT EMER LIGHTS INOP-C/A-REMOVED AND REPLACED OVERHEAD COCKPIT EMER LIGHT IAW AMM 33-50-05.  OPS CHECK GOOD
